# SDR R61A201812121203

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 10,902 hours, 7,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067660431
- Condition: Corroded
- Location: Frames 23-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD PAX SEAT TRACK FRAME 23-34/43
